# SDR CA110829007

- Difficulty date: August 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,347 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP FOUND LEAKING OIL DURING 100 HR INSPECTION.  FUEL PUMP REPLACED.
